# SDR ABXA20120907272

- Difficulty date: September 7, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,755 hours, 41,946 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113T820176SP
- Part serial: 5720M
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON MX POST FLIGHT WALK AROUND FOUND RIGHT MAIN GEAR SHOCK STRUT DOOR MISSING AND DAMAGE TO RIGHT TRUNNION DOOR.  REMOVED AND REPLACED MLG TRUNNION DOOR ASSY W AMM 32-12-11-4, REMOVED AND REPLACED RIGHT MLG SHOCK STRUT DOOR ASSY IAW 32-12-06 AND 32-12-05 JACK A/C IAW AMM 07-11-01-02, C/W GEAR SWING IAW AMM 32-32-00-5 DOOR FIT FAIR CHECK O/C, AIRCRAFT WAS GROUNDED.
